# SDR SWIA202054643

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 23R BETWEEN FS 319.00-333.00, MARKED.  C-CHECK RO 12/14/2020.  STGR 23R LOCATED BETWEEN FS 280-FS 333 OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW AND RESTORED FINISH, REF CRJ 700 SRM AND DRAWING.  TASK CARD COMPLIED WITH.  CHECK GOOD SEE CONTINUE CARD FOR WORK PERFORMED.
